Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
Bubbling analysis for approximate Lorentzian harmonic maps from Riemann surfaces
Authors: Han, X. L.; Jost, J.; Liu, L.; Zhao, L.
Date of Publication (YYYY-MM-DD): 2017
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 56
Issue / Number: 6
Sequence Number of Article: 175
Document Type: Article
ID: 741408.0
Dirac-wave maps
Authors: Han, X. L.
Date of Publication (YYYY-MM-DD): 2005
Title of Journal: Calculus of Variations and Partial Differential Equations
Volume: 23
Issue / Number: 2
Start Page: 193
End Page: 204
Document Type: Article
ID: 269255.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.